"Male Anorgasmia, Impossible To Climax!" Antidepressent Side Effects Causes
Impossible To climax- Posted byScotty Borders: I started taking an antidepressent and it has caused me to suffer fromanorgasmia(impossible to reach climax during
intercourse. My girlfriend blames her self and it is making me more anxious and upset
than I was b4 taking the meds.
Antidepressant like citalopram, cipromil or prozac- Reply byJames: Hi Scotty I would guess you're taking an SSRI type antidepressant like citalopram, cipromil or
prozac?
Well, I was on citalopram, and found it impossible to reach climax during
intercourse. However, having been off the medication for a couple of weeks, it's
much better, and sexual performance is back to normal, so I'm sure your side effects
are only temporary.
For me, the sexual side effects of the antidepressant were causing me MORE
depression than I had before starting on the tablets!! so for me were not worth it.
Let us know how you get on, but don't fret too much, either of you - these tablets
take it out of you completely in bed, and that's all there is to it.
I would say, that, if your depression/anxiety etc is not tooooo bad, then it may be
worth reconsidering (with your GP) if you need to continue this antidepressant.
Sedative therapy medications advice- MSH Antidepressant therapy sedative medications side effects and interactions of almost any label
can result insexual dysfunctione.g. Prozac, Elavil, Zoloft, Thorazine, Haldol.
If a guy is taking a therapy prescription medication, regularly, please consult with your physician.
He should never alter a dosage or discontinue a medication without the advice of your physician.Click for free medical doctor advice.
Related Medication Drugs Causing Impotency Experiences Posts
Antidepressant Drug Problem, Boyfriend Can't Climax.He doesn't think im doing anything wrong and he is on antidepressant pills so i was wondering if ... Yep, you said the magic words - antidepressant pills. ...
Blog:Drug Effects Causing Erectile Dysfunction Drugs may be useful for treating a particular problem but on other hand it can result in causing another common problem in men called erectile dysfunction (ED).